A note on classical Gauss-Radau and Gauss-Lobatto quadratures

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We show an explicit and simple connection between boundary and interior weights in classical Gauss-Radau and Gauss-Lobatto quadratures in terms of the analyticity of the weight function at the corresponding boundary node.

Original languageEnglish (US)
Pages (from-to)637-644
Number of pages8
JournalApplied Numerical Mathematics
Volume60
Issue number6
DOIs
StatePublished - Jun 1 2010

    Fingerprint

Keywords

  • Numerical quadrature
  • Orthogonal polynomials
  • Sturm-Liouville problem

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this